CASTELNUOVO‐Regularität und HILBERTreihen

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Let A be an equidimensional locally Cohen‐Macaulay graded k‐algebra. Following [16] we have upper bounds for Castelnuovo's regularity of A (see [16], main theorem und theorem 1.). The aim of this paper is to characterize the equalities of these bounds and Castelnuovo's regularity by using the theory of Hilbert series. For this reason the inequalities of [16] are new proved by applying our methods. Moreover, we improve and extend main results and investigations of [11], [7], [18], [14], [16]. For monomial ideals the conjecture of D. BAYER and M. STILLMAN [4] is proved.

Original languageEnglish
Pages (from-to)27-43
Number of pages17
JournalMathematische Nachrichten
Issue number1
StatePublished - 1989

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'CASTELNUOVO‐Regularität und HILBERTreihen'. Together they form a unique fingerprint.

Cite this